# SDR SWIA200920997

- Difficulty date: February 10, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 20,686 hours, 27,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5672 - EMERGENCY LIGHT IN MID CABIN INOP.  REPLACED BATTERY PACK PN D366-04-001.
